Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 109, Number 2

All articles in this issue are freely accessible.

When is a flat algebra of finite type?
Peter Schenzel.
Proc. Amer. Math. Soc. 109 (1990), 287-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000168
Settling a number of questions about hyper-Archimedean lattice-ordered groups
Paul Conrad and Jorge Martinez.
Proc. Amer. Math. Soc. 109 (1990), 291-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998733
A note on some elementary measures of algebraic independence
Robert Tubbs.
Proc. Amer. Math. Soc. 109 (1990), 297-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007514
Commutators and $Π$-subgroups
Rolf Brandl.
Proc. Amer. Math. Soc. 109 (1990), 305-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009986
Strong preinjective partitions and representation type of Artinian rings
Birge Zimmermann-Huisgen.
Proc. Amer. Math. Soc. 109 (1990), 309-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007520
Cancellation counterexamples in Krull dimension $1$
Robert M. Guralnick, Lawrence S. Levy and Robert B. Warfield.
Proc. Amer. Math. Soc. 109 (1990), 323-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009990
A brief proof of Jacobian hypothesis implies flatness
Masayoshi Miyanishi, Lorenzo Robbiano and Stuart Sui Sheng Wang.
Proc. Amer. Math. Soc. 109 (1990), 327-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021901
A nonlinear Perron-Frobenius theorem
Robert Sine.
Proc. Amer. Math. Soc. 109 (1990), 331-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948156
Relations between Banach function algebras and their uniform closures
Taher G. Honary.
Proc. Amer. Math. Soc. 109 (1990), 337-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007499
A remark on strong maximum principle for parabolic and elliptic systems
Xuefeng Wang.
Proc. Amer. Math. Soc. 109 (1990), 343-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019284
A characterization of certain measures using quasiconformal mappings
Craig A. Nolder.
Proc. Amer. Math. Soc. 109 (1990), 349-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013976
Inverse-closed Carleman algebras of infinitely differentiable functions
Jamil A. Siddiqi.
Proc. Amer. Math. Soc. 109 (1990), 357-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007512
Invariant subspaces of finite codimension for measures with thin support
T. T. Trent.
Proc. Amer. Math. Soc. 109 (1990), 369-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010003
On ordered $Λ$-bounded variation
Franciszek Prus-Wiśniowski.
Proc. Amer. Math. Soc. 109 (1990), 375-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004422
Instantaneous shrinking in nonlinear diffusion-convection
B. H. Gilding and R. Kersner.
Proc. Amer. Math. Soc. 109 (1990), 385-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007496
An asymptotic bound for the iterates of certain real functions near a contractive fixed point
Lawrence J. Wallen.
Proc. Amer. Math. Soc. 109 (1990), 395-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010806
Inductive limits of normed algebras and $m$-convex structures
M. Oudadess.
Proc. Amer. Math. Soc. 109 (1990), 399-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000166
Boundedness of the Calderón-Zygmund singular integral operators on Ba spaces
Wen-Dong Chang.
Proc. Amer. Math. Soc. 109 (1990), 403-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007492
Reflexivity of pairs of shifts
Marek Ptak.
Proc. Amer. Math. Soc. 109 (1990), 409-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007510
On double cosine, sine, and Walsh series with monotone coefficients
Ferenc Móricz.
Proc. Amer. Math. Soc. 109 (1990), 417-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010803
Mosco convergence and reflexivity
Gerald Beer and Jonathan M. Borwein.
Proc. Amer. Math. Soc. 109 (1990), 427-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012924
Leading terms in the heat invariants
Thomas P. Branson, Peter B. Gilkey and Bent Ørsted.
Proc. Amer. Math. Soc. 109 (1990), 437-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014642
Lifting homeomorphisms of a complex surface to its normalization
William A. Adkins.
Proc. Amer. Math. Soc. 109 (1990), 451-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1016999
Łojasiewicz’s support and doubly stochastic measures
P. Mikusiński, H. Sherwood and M. D. Taylor.
Proc. Amer. Math. Soc. 109 (1990), 455-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017850
A Thomson’s principle for infinite, nonlinear resistive networks
L. De Michele and P. M. Soardi.
Proc. Amer. Math. Soc. 109 (1990), 461-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014643
Construction of harmonic maps between pseudo-Riemannian spheres and hyperbolic spaces
J. J. Konderak.
Proc. Amer. Math. Soc. 109 (1990), 469-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993755
Isoperimetric inequalities for convex cones
Pierre-Louis Lions and Filomena Pacella.
Proc. Amer. Math. Soc. 109 (1990), 477-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000160
An unboundedness property for norms of length $≥𝜔_{2}$
Steve Jackson.
Proc. Amer. Math. Soc. 109 (1990), 487-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955997
On the Mal′cev correspondence
Carlos R. Videla.
Proc. Amer. Math. Soc. 109 (1990), 493-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014647
A large deviation principle for the reduction of product representations
N. G. Duffield.
Proc. Amer. Math. Soc. 109 (1990), 503-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004418
The distribution of Rademacher sums
S. J. Montgomery-Smith.
Proc. Amer. Math. Soc. 109 (1990), 517-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013975
Density of the lexicographically ordered space ${0,1}^{𝛼}$
W. W. Comfort.
Proc. Amer. Math. Soc. 109 (1990), 523-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000150
Higher-dimensional shift equivalence and strong shift equivalence are the same over the integers
J. B. Wagoner.
Proc. Amer. Math. Soc. 109 (1990), 527-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012941
Michael selection theorem under weak lower semicontinuity assumption
Krzysztof Przesławski and Longin E. Rybiński.
Proc. Amer. Math. Soc. 109 (1990), 537-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002163
A characterization of continua that contain no $n$-ods and no $W$-sets
Eldon J. Vought.
Proc. Amer. Math. Soc. 109 (1990), 545-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012940
Divisibility of generalized exponential and logarithmic coefficients
Donald M. Davis.
Proc. Amer. Math. Soc. 109 (1990), 553-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013968
Pseudo-orbits and topological entropy
Marcy Barge and Richard Swanson.
Proc. Amer. Math. Soc. 109 (1990), 559-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012923
Uniformity and uniformly continuous functions for locally compact groups
Paul Milnes.
Proc. Amer. Math. Soc. 109 (1990), 567-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023345
Explicit transitive automorphisms of the closed unit square
Xiao Quan Xu.
Proc. Amer. Math. Soc. 109 (1990), 571-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1007519